Items where Author is "Komatsu T"

Up a level
Export as [Atom feed] Atom [RSS feed] RSS 1.0 [RSS2 feed] RSS 2.0
Number of items: 2.

Belbachir H and Komatsu T and Szalay, László (2014) Linear recurrences associated to rays in Pacal's triangle and combinatorial identities. MATHEMATICA SLOVACA, 64 (2). pp. 287-300. ISSN 0139-9918

Komatsu T and Szalay, László (2014) Shifted poly-Cauchy numbers. LITHUANIAN MATHEMATICAL JOURNAL, 54. pp. 166-181. ISSN 0363-1672

This list was generated on Thu Apr 25 07:00:32 2024 UTC.